I am concerned about the possibility of seratonin syndrome, but my doctor prescribed me both medications.
Neither of these medications are SSRI. Selective Serotonin Reuptake Inhibitors, therefore there is no risk for serotonin syndrome in my opinion.
Please contact your doctor if you are concerned.
Madhup Joshi, MD
I would not take these two drugs together. According to drugs.com the interaction between the two is listed as major with serotonin syndrome a possilbe outcome. I had a minor case of serotonin syndrome using tramadol and cymbalta together and ended up in the ER for 7 hours. My MD prescribed both to me and said there would be no problem but he was wrong. Be very careful, please!!!
I have taken tramadol and another TCA for 10 years. I have never had a problem. Manufacturers have to warn that the potential is there. It does not mean there is going to be one. It wouldn't make a difference when you took them, its having them in your body that could cause a reaction
trazodone oral and tramadol oral both increase affecting serotonin levels in the blood. Too much serotonin is a potentially life-threatening situation. Severe signs and symptoms include high blood pressure and increased heart rate that lead to shock. Monitor CloselyPotential for dangerous interaction... But im no MD lol
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.